JMSEC Volume 8 Number 1 - Table of Contents

Volume 8, Number 1

The print edition of Journal of Mathematical Systems, Estimation, and Control includes a 4-page summary of each of the following full length articles. Each summary includes a retrieval number for the full article; this number is noted before the title.


(87727) On the Riccati Partial Differential Equation for Nonlinear Bolza and Lagrange Problems
Christopher I. Byrnes PDF PostScript

(61346) Optimality Conditions and Synthesis for the Minimum Time Problem
P. Cannarsa, H. Frankowska, C. Sinestrari PDF PostScript

(42281) Optimal Stopping of Controlled Jump Diffusion Processes: A Viscosity Solution Approach
Huyên Pham PDF PostScript

(74442) On Models of Gaussian Reciprocal Processes and the Reconstruction of Periodic Jacobi Matrices
Carlos F. Borges, Ruggero Frezza PDF PostScript

(53695) Parameterized Linear Systems in the Behavioral Approach
Fabio Fagnani, Sandro Zampieri PDF PostScript

(93647) Robust Diffusion Approximation for Nonlinear Filtering
Robert Liptser, Ofer Zeitouni PDF PostScript

(08113) Optimality Conditions for Dirichlet Boundary Control Problems of Parabolic Type
Fausto Gozzi, Maria Elisabetta Tessitore PDF PostScript

(08026) Control Theory with Singular State-Space Constraints
Z. Bartosiewicz, K. Spallek PDF PostScript

(92925) A Superposition Theorem for Solutions of the Riccati Difference Equation
Domenico D'Alessandro PDF PostScript